# SDR R61A2021042400353

- Difficulty date: April 12, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 43,273 hours, 25,855 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD FUSELAGE SHEAR CLIP FOUND CORRODED AT FR 16 STR 28R-27R. SHEAR CLIP PN 170-03859-002 REPLACED IAW SRM 51-41-01. SEE AAR NRC# 4500895-1000-0200 FOR WORK PERFORMED. AC REMAINS IN YRQ FOR COMPLETION.
